# SDR C2XA10IA278

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 19,631 hours, 10,423 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Part number: 56A002113
- Condition: Blown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2536, THE CREW REPORTED A PACK TWO VALVE CLOSED INDICATION ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED A BLOWN HOSE (SLEEVE) ON THE NUMBER TWO PACK, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
